Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I have this bump on the right side of my head It comes and goes. what is it and is there something to make the swelling go down ?

I have this bump on the right side of my head. It comes and goes. I haven t hit my head on anything so i know its not that. Its soft and pretty big. Last time i had it, it stayed for about a week and a half. My question is what is it and is there something to make the swelling go down. Here is a picture
Asked On : Fri, 23 Jul 2010
Answers:  1 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
From what it looks, it looks like a benign lipoma on the screen added to that u have told it is soft in consistency. The only point against it is that it doesnt resolve on its own.
The next d/d is a hematoma. PLease take a FNAC of it this time before it disappears to know the root cause of the problem
I am so happy u took a picture and uploaded. It made things easier
Have a healthy life
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor